Translator Disclaimer
2019 A Modification of the Chang-Wilson-Wolff Inequality via the Bellman Function
Henry D. Riely
Real Anal. Exchange 44(2): 267-286 (2019). DOI: 10.14321/realanalexch.44.2.0267

Abstract

We describe the Bellman function technique for proving sharp inequalities in harmonic analysis. To provide an example along with historical context, we present how it was originally used by Donald Burkholder to prove \(L^p\) boundedness of the \(\pm 1\) martingale transform. Finally, with Burkholder’s result as a blueprint, we use the Bellman function to prove a new result related to the Chang-Wilson-Wolff Inequality.

Citation

Download Citation

Henry D. Riely. "A Modification of the Chang-Wilson-Wolff Inequality via the Bellman Function." Real Anal. Exchange 44 (2) 267 - 286, 2019. https://doi.org/10.14321/realanalexch.44.2.0267

Information

Published: 2019
First available in Project Euclid: 1 May 2020

zbMATH: 07211592
Digital Object Identifier: 10.14321/realanalexch.44.2.0267

Subjects:
Primary: 60G42
Secondary: 42A61

Keywords: Bellman function , Chang-Wilson-Wolff inequality , dyadic martingale

Rights: Copyright © 2019 Michigan State University Press

JOURNAL ARTICLE
20 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.44 • No. 2 • 2019
Back to Top